The bias of forecasts from a first-order autoregression

J.R. Magnus, B. Pesaran

Research output: Contribution to journalArticleScientificpeer-review

205 Downloads (Pure)
Original languageEnglish
Pages (from-to)222-235
JournalEconometric Theory
Volume7
Issue number2
Publication statusPublished - 1991

Cite this

Magnus, J. R., & Pesaran, B. (1991). The bias of forecasts from a first-order autoregression. Econometric Theory, 7(2), 222-235.
Magnus, J.R. ; Pesaran, B. / The bias of forecasts from a first-order autoregression. In: Econometric Theory. 1991 ; Vol. 7, No. 2. pp. 222-235.
@article{346d080a99dc493f9a9565ef0855fe91,
title = "The bias of forecasts from a first-order autoregression",
author = "J.R. Magnus and B. Pesaran",
year = "1991",
language = "English",
volume = "7",
pages = "222--235",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",
number = "2",

}

Magnus, JR & Pesaran, B 1991, 'The bias of forecasts from a first-order autoregression', Econometric Theory, vol. 7, no. 2, pp. 222-235.

The bias of forecasts from a first-order autoregression. / Magnus, J.R.; Pesaran, B.

In: Econometric Theory, Vol. 7, No. 2, 1991, p. 222-235.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The bias of forecasts from a first-order autoregression

AU - Magnus, J.R.

AU - Pesaran, B.

PY - 1991

Y1 - 1991

M3 - Article

VL - 7

SP - 222

EP - 235

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 2

ER -